Alert archive / Nebraska / Tornado Warnings in 2013
Tornado Warning 35, NWS Hastings, NE
NWS Hastings, NE issued this tornado warning at Jul 9, 2013, 8:50 PM CDT for Sherman County, Valley County, Nebraska. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 9, 2013, 8:50 PM CDT (01:50 UTC)
- Expired
- Jul 9, 2013, 9:15 PM CDT
- In force
- 25 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.5 in
Counties Sherman County, NE, Valley County, NE
The radar
The Grand Island radar (KUEX), 126 km from the middle of the area, began a volume at 01:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 9, 6:40 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.8 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1645 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 2198 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.9
The text
As transmitted, in the capitals the NWS used until 2016.
564
WFUS53 KGID 100150
TORGID
NEC163-175-100215-
/O.NEW.KGID.TO.W.0035.130710T0150Z-130710T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
850 PM CDT TUE JUL 9 2013
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN SHERMAN COUNTY IN CENTRAL NEBRASKA...
SOUTHERN VALLEY COUNTY IN CENTRAL NEBRASKA...
* UNTIL 915 PM CDT
* AT 846 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 7 MILES EAST OF ARCADIA...OR 12 MILES SOUTH OF
ORD....AND MOVING NORTHEAST AT 30 MPH.
HAZARD...TORNADO AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS
WILL BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS
LIKELY.
* LOCATIONS IMPACTED INCLUDE...
NORTH LOUP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS TORNADO WARNING REPLACES THE SEVERE THUNDERSTORM WARNING THAT
WAS IN EFFECT FOR THE SAME AREA.
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4133 9875 4135 9904 4138 9911 4149 9910
4152 9875
TIME...MOT...LOC 0150Z 243DEG 25KT 4145 9896
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
HALBLAUB1 follow-up statement
203
WWUS53 KGID 100201
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
901 PM CDT TUE JUL 9 2013
NEC163-175-100209-
/O.CAN.KGID.TO.W.0035.000000T0000Z-130710T0215Z/
SHERMAN NE-VALLEY NE-
901 PM CDT TUE JUL 9 2013
...THE TORNADO WARNING FOR SOUTHERN VALLEY AND NORTHEASTERN SHERMAN
COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING WEAKENED. STORM SPOTTERS AND
EMERGENCY MANAGEMENT OFFICIALS REPORTED NO DISCERNABLE ROTATION IN
THE LOWEST PART OF THE STORM.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1 AM.
LAT...LON 4133 9875 4135 9904 4138 9911 4149 9910
4152 9875
TIME...MOT...LOC 0159Z 243DEG 25KT 4148 9888
$$
HALBLAUBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at Jul 9, 3:08 PM CDT, 5 hours 42 minutes earlier.
Area forecast discussion, Jul 9, 3:08 PM CDT, 5 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 308 PM CDT TUE JUL 9 2013 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 306 PM CDT TUE JUL 9 2013 SORT OF ACTIVE 24 HOURS WITH POTENTIAL FOR STORMS LATE THIS AFTERNOON/EVENING...AND THEN COOLER WEATHER WEDNESDAY. THE HEAT ADVISORY WILL CONTINUE DESPITE PRESENCE OF CLOUDS ACROSS MUCH OF NORTHERN KANSAS TODAY. THERE IS STILL SOME POSSIBILITY OF REACHING 105 DEGREE APPARENT TEMPERATURES WITH VERY LITTLE VENTILATION (I.E., WIND). IF THUNDERSTORMS DEVELOP EXTENSIVELY ACROSS NORTH CENTRAL KANSAS...THE ADVISORY MAY BE LIFTED EARLY. SPEAKING OF THUNDERSTORMS...INITIAL WEAK CONVECTIVE BOUNDARY ACROSS NORTHERN KANSAS HAS BEEN THE FOCUS FOR SHOWERS AND ISOLATED THUNDERSTORMS ALL DAY. IT SHOULD BE THE MAIN FOCUS LATE THIS AFTERNOON AND EVENING...AND ITS JUST A MATTER OF TIME BEFORE WE START TO SEE CONVECTIVE ACTIVITY INCREASE ALONG THE FRONT. FORECAST REFLECTS ISOLATED/SCATTERED THUNDERSTORMS ACROSS THE SOUTHERN 1/2 OF THE AREA THROUGH EVENING HOURS IN ANTICIPATION OF THIS. MODERATE INSTABILITY AND WEAK SHEAR FAVOR PULSE TYPE STORMS WITH HAIL AND ISOLATED DOWNBURST TYPE WINDS THE MAIN ISSUE. RAINFALL IS PROBABLY SPOTTY IN NATURE. A SECOND AREA OF CONCERN IS JUST TO THE WEST OF THE FORECAST AREA...OR NORTH OF MCCOOK. STARTING TO SEE SOME CONVERGENCE IN VICINITY OF MID LEVEL FRONTOGENESIS AREA NEARBY. IT IS VERY UNSTABLE WITH LITTLE CAP. HAVE INCLUDED ISOLATED THUNDERSTORMS FOR THE WESTERN AREAS FOR 3 TO 4 HOURS TO ACCOUNT FOR THIS. A THIRD AREA OF CONCERN THIS EVENING IS IN THE NORTHERN HALF OF THE FORECAST AREA...WHERE THE ACTUAL COLD FRONT IS PROGRESSING TOWARD AT THIS TIME. CONVERGENCE ALONG THE BOUNDARY IS WEAK IN GENERAL BUT THERE IS SOME INSTABILITY. ANYTHING WHICH DEVELOPS HERE LOOKS VERY ISOLATED AND UNCERTAINTY LEADS ME TO LEAVE OUT OF THE FORECAST AT THIS TIME. THE MAIN WEATHER NEWS WEDNESDAY WILL BE A COOLER AIRMASS FOR THE REGION AND WHAT ESSENTIALLY AMOUNTS TO A RETURN TO NEAR NORMAL. THAT IS JUST ONE STORY. AS THE FRONT LINGERS TO THE SOUTHWEST OF THE AREA...A WAVE WILL EMERGE FROM THE CENTRAL ROCKIES AND WOULD MOST LIKELY RIDE SOUTHEAST ALONG THE FRONT. WHILE THERE IS SOME MODEL AGREEMENT THIS WILL HAPPEN...TIMING IS TOUGH. THE NAM BRINGS PRECIPITATION IN DURING THE DAY AND IS MORE OF AN OUTLIER. OTHER MODELS HOLD OFF TIL EVENING AND OVERNIGHT. INITIAL DEVELOPMENT WILL BE TO THE WEST AND THEN SHOWER/STORMS WILL MIGRATE EAST AS THURSDAY EVENING APPROACHES. CONTINUED WITH SMALL CHANCES FOR PRECIPITATION DURING THE DAY FAVORING WESTERN AREAS. STILL SOME TOO MUCH UNCERTAINTY TO MAKE A TOTAL LEAP OF FAITH AND INCREASE PRECIPITATION CHANCES DRAMATICALLY. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 306 PM CDT TUE JUL 9 2013 THE BIG PICTURE OVER THE LONG TERM ENTAILS A STUBBORN UPPER LEVEL RIDGE ABOVE THE OUTLOOK AREA THAT DOES NOT BUDGE MUCH OVER THE EXTENDED PERIOD. 500 MB ENSEMBLES ARE IN GOOD AGREEMENT WITH REGARDS TO RIDGING OVER THE OUTLOOK AREA DURING THIS PERIOD...WHICH DOES NOT APPEAR TO BRING MUCH RAINFALL TO THE AREA EXCEPT FOR SOME SPOTTY CHANCES HERE AND THERE. HIGH TEMPERATURES WILL RANGE FROM NEAR NORMAL TO ABOVE NORMAL AS 850 MB TEMPERATURES AVERAGE BETWEEN 24 AND 28 DEGREES CELSIUS THROUGH MUCH OF THE EXTENDED PERIOD DURING PEAK HEATING. OVERALL...IT APPEARS WE ARE IN STORE FOR HOT AND DRY CONDITIONS THROUGH THE BEGINNING OF NEXT WEEK. WE BEGIN ON THURSDAY...WHEN HIGH TEMPERATURES WILL RANGE IN THE UPPER 80S AND LOWER 90S...WHICH IS RIGHT AROUND NORMAL FOR THIS TIME OF YEAR. HOWEVER...HIGH TEMPERATURES WILL RISE BACK ABOVE NORMAL ON BOTH FRIDAY AND SATURDAY...WHEN MERCURY READINGS WILL LIKELY RANGE BETWEEN 94 AND 104 DEGREES. HEAT ADVISORY CONDITIONS MAY BECOME EVIDENT ON THESE DAYS...ESPECIALLY OUR SOUTHERN COUNTIES WHERE HEAT INDICES WILL BE VERY CLOSE TO ADVISORY CRITERIA. THEN WE WILL FINISH THE REST OF THE PERIOD OUT WITH HIGHS NEAR NORMAL. AS FOR PRECIPITATION...THERE DOES NOT APPEAR TO BE MUCH CONFIDENCE OVERALL FROM A GUIDANCE LEVERAGE POINT DUE TO THE LACK OF AGREEMENT BETWEEN MODELS. WITH THAT BEING SAID...THERE SHOULD BE SOME LINGERING SHOWER ACTIVITY ONGOING THROUGH THURSDAY FROM THE PREVIOUS NIGHT TO BEGIN THE LONG TERM. THE NEXT BEST SHOT AT ANY RAIN WILL BE THIS WEEKEND...WITH SHOWERS POTENTIALLY LINGERING INTO MONDAY. OTHERWISE...WE ARE LOOKING AT RELATIVELY DRY CONDITIONS. ANY SHOWERS THAT DO DEVELOP WILL HAVE THE POTENTIAL TO BECOME THUNDERSTORMS IN SOME OF THE MORE SUITABLE ENVIRONMENTS...BUT NOTHING SCREAMS SEVERE POTENTIAL AT THE MOMENT. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 1252 PM CDT TUE JUL 9 2013 VFR CONDITIONS ARE FORECAST FOR KGRI AREA. INITIAL OUTFLOW TYPE BOUNDARY HAS SETTLED SOUTH OF THE NEBRASKA BORDER AND THAT SHOULD BE FOCUS AREA FOR MOST THUNDERSTORMS TONIGHT. NOT CONFIDENT ENOUGH FOR ANY PRECIPITATION IN THE TAF. REINFORCING FRONT WILL HELP TO SOLIDIFY A LIGHT NORTHERN/NORTHEAST BREEZE BY THIS EVENING WHICH WILL CONTINUE INTO WEDNESDAY. SOME MID/HIGH CLOUDS MAY START TO INFILTRATE FROM THE WEST BY MIDDAY WEDNESDAY AHEAD OF APPROACHING MID-LEVEL WAVE. && .GID WATCHES/WARNINGS/ADVISORIES... NE...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR NEZ085>087. KS...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR KSZ005>007-017>019. && SHORT TERM...NOAA/NWS/MORITZ LONG TERM...GUERRERO AVIATION...NOAA/NWS/MORITZ
Hazardous weather outlook, Jul 9, 7:07 PM CDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 707 PM CDT TUE JUL 9 2013 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 101200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 707 PM CDT TUE JUL 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS EVENING AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED TO CONTINUE TO MOVE ACROSS THE OUTLOOK AREA THROUGH THE REMAINDER OF THE EVENING HOURS. THE THREAT FOR STRONG TO SEVERE STORMS WILL CONTINUE...WITH LOCALIZED WIND GUSTS TO 65 MPH AND PING PONG BALL SIZE HAIL POSSIBLE...THOUGH AN ISOLATED TORNADO CANNOT BE COMPLETELY RULED OUT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE ARE SMALL CHANCES FOR MAINLY NON SEVERE THUNDERSTORMS WEDNESDAY AND WEDNESDAY NIGHT. A FEW OF THOSE STORMS COULD LINGER INTO EARLY THURSDAY MORNING. THUNDERSTORMS RETURN TO THE FORECAST BEGINNING SATURDAY NIGHT...WITH INTERMITTENT CHANCES THROUGH MONDAY. HEAT INDEX VALUES ON BOTH FRIDAY AND SATURDAY WILL RANGE FROM 98 TO 105 DEGREES FOR MOST OF THE OUTLOOK AREA...WHICH IS AT OR NEAR HEAT ADVISORY CRITERIA. THE HIGHER VALUES WILL BE ACROSS NORTH CENTRAL KANSAS...AND THE BORDER COUNTIES IN FAR SOUTHERN NEBRASKA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS EVENING AND TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
In the hours before
Special weather statement, Jul 9, 6:22 PM CDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 622 PM CDT TUE JUL 9 2013 NEZ060-100015- DAWSON NE- 622 PM CDT TUE JUL 9 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DAWSON COUNTY UNTIL 715 PM CDT... AT 619 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTH OF OCONTO...OR 19 MILES NORTH OF LEXINGTON...MOVING SOUTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... EDDYVILLE... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 4105 9991 4104 9942 4081 9974 4101 9999 TIME...MOT...LOC 2323Z 299DEG 14KT 4105 9979 GUERRERO
Special weather statement, Jul 9, 8:18 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 818 PM CDT TUE JUL 9 2013 NEZ082-100130- FURNAS NE- 818 PM CDT TUE JUL 9 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FURNAS COUNTY UNTIL 830 PM CDT... AT 815 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WILSONVILLE...OR 25 MILES NORTHWEST OF NORTON...MOVING SOUTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... WILSONVILLE... HENDLEY... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4026 10004 4000 9969 4001 10020 4020 10020 TIME...MOT...LOC 0119Z 334DEG 23KT 4013 10009 HALBLAUB
Local storm report, Jul 9, 8:31 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
831 PM CDT TUE JUL 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0823 PM HAIL 2 SE WILSONVILLE 40.09N 100.08W
07/09/2013 E1.00 INCH FURNAS NE TRAINED SPOTTER
QUARTER SIZED HAIL WITH DIME SIZED HAIL MIXED IN.
&&
PBEDALocal storm report, Jul 9, 8:35 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
835 PM CDT TUE JUL 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 PM HAIL ARCADIA 41.42N 99.13W
07/09/2013 E1.75 INCH VALLEY NE EMERGENCY MNGR
MOSTLY PEA SIZE HAIL BUT A FEW QUARTER TO GOLF BALL SIZE.
&&
ODERSpecial weather statement, Jul 9, 8:39 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
839 PM CDT TUE JUL 9 2013
KSZ018-019-100230-
MITCHELL KS-OSBORNE KS-
839 PM CDT TUE JUL 9 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MITCHELL AND
SOUTHEASTERN OSBORNE COUNTIES UNTIL 930 PM CDT...
AT 836 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTH OF HUNTER...OR 28 MILES SOUTHWEST
OF BELOIT...MOVING NORTHEAST AT 30 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
HUNTER...
TIPTON...
VICTOR...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3913 9869 3945 9865 3945 9798 3921 9810
3921 9848 3913 9848 3913 9849
TIME...MOT...LOC 0139Z 214DEG 24KT 3916 9842Local storm report, Jul 9, 8:44 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
844 PM CDT TUE JUL 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL WILSONVILLE 40.11N 100.11W
07/09/2013 E1.50 INCH FURNAS NE TRAINED SPOTTER
10 MIN OF PEA TO WALNUT SIZE HAIL ENDED AT 840 PM.
&&
HALBLAUBThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 7:06 PM CDT | Severe Thunderstorm Warning | GID | Sherman, Valley | 39 min |
| Jul 9, 7:40 PM CDT | Severe Thunderstorm Warning | GID | Sherman, Valley | 50 min |
| Jul 9, 7:53 PM CDT | Severe Thunderstorm Warning | GID | Sherman, Valley | 52 min |
| Jul 9, 8:18 PM CDT | Special Weather Statement | GID | Furnas | 12 min |
| Jul 9, 8:25 PM CDT | Severe Thunderstorm Warning | GID | Furnas | 20 min |
| Jul 9, 8:33 PM CDT | Severe Thunderstorm Warning | GID | Sherman, Valley | 42 min |
Nearby
Tornado Warnings in Nebraska, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.